# SDR ASAA2019050129219

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 48,844 hours, 14,399 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739574
- Part serial: 29762EL
- Condition: Failed
- Location: Cargo Bay
- Part time: 11,952 hours, 3,580 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISCHARGE LIGHT ILLUMINATED ON THE CARGO FIRE PANEL. GROUNDED - YES. COMPLIED WITH REMOVED AND REPLACED BOTH 1 AND 2 CARGO FIRE BOTTLE ASSYS. OPS. GOOD. REF TC 7822601-1.
